# SDR YENA20150317048

- Difficulty date: March 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 044403
- Condition: Failed
- Location: Emergency Lights
- Part time: 45,778 hours, 16,258 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE - EPSU UNIT FAULTED FWD LT DURING EMERGENCY LIGHT TEST.  R & R LEFT EPSU BATTERY IAW AMM 33-51-38.
